MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035474080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the proximal contact and the coil delivery wire was found to be kinked/bent.The coil and coil delivery wire was seen to be broken/fractured.The main coil was seen to be tangled.The main coil was seen to be stretched.Functional inspection cannot be performed due to the condition of the returned device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient, the device was prepared as per the dfu.Also, additional information indicated that continuous flush was set up and maintained throughout the clinical procedure.During the analysis, the proximal contact was seen to be kinked, the coil delivery wire was seen to be kinked/bent, the coil was seen to be broken/fractured, the coil delivery wire was seen to be broken, the main coil was seen to be tangled, the main coil was seen to be stretched.Therefore the as reported code 'coil in catheter friction', as well the as analyzed codes, 'coil delivery wire broken/fractured during use', 'main coil broken/fractured during use', 'main coil tangled' and 'main coil stretched' will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The as analyzed codes, 'coil proximal contact kinked/bent' and 'coil delivery wire kinked bent' will be assigned handling damage as the issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
Analysis of the returned device found the main coil and coil delivery wire was found broken/fractured during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14548667
Report Number3008881809-2022-00254
Device Sequence Number6774703
Product Code HCG
UDI-Device Identifier04546540676467
UDI-Public04546540676467
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2024
Device Model NumberM0035474080
Device Catalogue NumberM0035474080
Device Lot Number22948861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown
Patient RaceAsian